CSpace
Chain transitivity and uniform persistence
Zheng, ZH; Huang, TS
2002-10-01
Source PublicationCHAOS SOLITONS & FRACTALS
ISSN0960-0779
Volume14Issue:7Pages:1071-1076
AbstractSome properties of attractivity, strong repellors and uniform persistence for continuous maps in metric spaces are presented. A result in [J. Dynam. Differential Equations 13 (2001) 107] on uniform persistence is improved. (C) 2002 Elsevier Science Ltd. All rights reserved.
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Interdisciplinary Applications ; Physics, Multidisciplinary ; Physics, Mathematical
WOS IDWOS:000177772700014
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16996
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
2.Ningbo Univ, Dept Math, Ningbo 315211, Zhejiang Prov, Peoples R China
Recommended Citation
GB/T 7714
Zheng, ZH,Huang, TS. Chain transitivity and uniform persistence[J]. CHAOS SOLITONS & FRACTALS,2002,14(7):1071-1076.
APA Zheng, ZH,&Huang, TS.(2002).Chain transitivity and uniform persistence.CHAOS SOLITONS & FRACTALS,14(7),1071-1076.
MLA Zheng, ZH,et al."Chain transitivity and uniform persistence".CHAOS SOLITONS & FRACTALS 14.7(2002):1071-1076.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zheng, ZH]'s Articles
[Huang, TS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zheng, ZH]'s Articles
[Huang, TS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zheng, ZH]'s Articles
[Huang, TS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.